MAUDE Adverse Event Report: Philips Medical Systems Nederland B.V. Azurion; interventional fluoroscopic x-ray system

Philips Medical Systems Nederland B.V. Azurion; interventional fluoroscopic x-ray system
Model Number Azurion 7 M20
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that there was a remote alert indicating a motor assembly error within stand.There was no harm reported.Philips has started the investigation of the complaint.

Brand Name
Azurion
Common Device Name
interventional fluoroscopic x-ray system
Manufacturer (Section D)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key50882664
Report Number3042175844-2026-002613
Device Sequence Number18807551
Product Code OWB
UDI-Device Identifier00884838085268
UDI-Public(01)00884838085268
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K172822
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAzurion 7 M20
Device Catalogue Number722079
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured10/04/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown